Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

45yrs old, with pain in toes. Uric acid high in blood. Taking Febuget. Right diagnoses and side effects of this tab?

A 45yr old man had pain in the toes so he went to a doctor for a medical check up. by the lab tests done to him he came to know that his uric acid levels in the blood was high (8.1). so th doctor prescribed him FEBUGET 40mg.and he is taking rabeprazole daily in the morning. after taking febuget he had 8episodes of diarrhoea. he is not having any inflamation in the toes,and his platelet count was normal. may i know what is the exact diagnosis and lifestyle modifications for high uric acid levels in blood, and adverse effects of T.Febuget
Asked On : Mon, 27 Aug 2012
Answers:  1 Views:  741
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
You consulted for Pain in toes? is there is Gouty arthritis or not if no arthritis and serum uric acid level is high ( Asymptomatic ) Gouty Arthritis is treated by anti inflamatory drugs or Colchicine but if no arthritis. Then one can try to what is the cause of high uric acid level.Why do you take Rabeprazole?
One can reduce high purine diet that means avoid Non veg diet.Avoid Dehydration,Alcohol,prolonged fasting,any diuretic drug.
If obese reduce weight ,If hi cholestero or high BP l control it or use drugs for it.
Any kidney disease needs to be investigated there are many drugs which can increase the uric acid
Fabuget will reduce uric acid level it can cause Nausea or Loose motions in minority cases but one of PPI Rabeparezole use may predispose you to stomach Infection.
you may take precautions and diet modifications after some time recheck Uric acid level and follow up with the Physician/Rheumatologist would be advisable good Luck.

Answered: Wed, 29 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor